Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Sioux Falls, SD

April 9, 2011Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 9, 2011, 6:09 PM CDT for Woodbury County, Iowa. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 6:09 PM CDT (23:09 UTC)
Expired
Apr 9, 2011, 6:45 PM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Woodbury County, IA

The radar

The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:40 PM CDTHAIL 0.75Sloan, IA
Apr 9, 6:40 PM CDTHAIL 1Salix, IAAT THE JUNCTION OF 290TH AVE AND K45
Apr 9, 6:46 PM CDTHAIL 1Salix, IA
Apr 9, 6:49 PM CDTHAIL 1Salix, IAMARBLE TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 5:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WUUS53 KFSD 092309
SVRFSD
IAC193-092345-
/O.NEW.KFSD.SV.W.0011.110409T2309Z-110409T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
609 PM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODBURY COUNTY IN NORTHWEST IOWA...

* UNTIL 645 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF WALTHILL...OR 28 MILES SOUTH OF SIOUX CITY...AND
  MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SLOAN AROUND 620 PM CDT...
  SALIX AROUND 625 PM CDT...
  HORNICK AROUND 630 PM CDT...
  SMITHLAND AROUND 640 PM CDT...
  ANTHON AROUND 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

LAT...LON 4221 9636 4222 9636 4224 9634 4226 9635
      4228 9634 4229 9637 4233 9639 4253 9607
      4227 9570 4220 9585
TIME...MOT...LOC 2310Z 230DEG 38KT 4214 9634
WIND...HAIL 70MPH <1.00IN

$$

CJ
1 follow-up statement
984 
WWUS53 KFSD 092324
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
624 PM CDT SAT APR 9 2011

IAC193-092345-
/O.CON.KFSD.SV.W.0011.000000T0000Z-110409T2345Z/
WOODBURY IA-
624 PM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODBURY
COUNTY UNTIL 645 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINNEBAGO TO WHITING...MOVING
NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SLOAN AND SALIX AROUND 630 PM CDT...
  HORNICK AROUND 635 PM CDT...
  MOVILLE AND SMITHLAND AROUND 645 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
BRONSON AND OTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4221 9636 4222 9636 4224 9634 4226 9635
      4228 9634 4229 9637 4233 9639 4253 9607
      4227 9570 4220 9585
TIME...MOT...LOC 2324Z 228DEG 34KT 4229 9641 4211 9612
WIND...HAIL 60MPH 1.00IN

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:40 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 9, 3:40 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT SAT APR 9 2011

.DISCUSSION...
SURFACE WARM FRONT HAS NOW APPROACHED SIOUX CITY...WITH THE AREA
CLEAR OF LOW CLOUDS TO THE SOUTH OF THAT FRONT. FOR INSTANCE MANY
TEMPERATURES IN EASTERN NE AND SW IA HAVE WARMED WELL INTO THE 80S.
THERE IS COPIUS AMOUNTS OF LOW LEVEL THTE ADVECTION AND WARM AIR
ADVECTION TONIGHT ACROSS MUCH OF THIS FA. SO THE MILLION DOLLAR
QUESTION IS WHEN...AND WHERE WILL THE CAP BREAK TO ALLOW FOR
THUNDERSTORM DEVELOPMENT. CURRENTLY...THOUGHTS ARE THAT CONVECTIVE
INITIATION MAY FIRST FORM DOWNSTREAM TO THE SOUTH OR SOUTHEAST OF
THIS AREA WHERE THE TEMPERATURES HAVE REALLY WARMED. THE CONVECTION
SHOULD THEN PROCEED NORTHEASTWARD WHERE THE 0-6KM MEAN WIND IS 210
DEGREES AT 35 TO 40 KNOTS. THIS PLACES NW IA AND IMMEDIATE ADJACENT
AREAS AT A RISK FOR SEVERE WEATHER THIS EVENING. A SEVERE WEATHER
CHECKLIST DONE EARLIER TODAY FOR STORM LAKE IA REVEALED WIND SHEAR
OFF THE CHARTS VALID FOR 00Z/10. FOR INSTANCE 0-3KM HELICITY IS 555
M/S AND 0-3KM BULK SHEAR AT 47 KNOTS. ML CAPE IS NEAR 3200 J/KG WITH
THE CIN BEGINNING TO BREAK BY 00Z. SO ROTATING SUPERCELLS ARE
CERTAINLY POSSIBLE THIS EVENING WITH A THREAT FOR LARGE HAIL AND
ISOLATED TORNADOES ALONG THE WARM FRONT. HOWEVER ONE ITEM TO NOTE IS
THAT WITH THE FORWARD PROPOGATION OF THE STORMS...THE SEVERE WEATHER
THREAT WILL LIKELY NOT LAST THAT LONG. IN FACT AFTER ABOUT 03-04Z...
THINGS TO BEGIN TO STABILIZE RATHER RAPIDLY AS SOME DRY SLOTTING
BEGINS TO TAKE OVER OFF THE SURFACE. TO THE WEST...MOIST UPSLOPE
FLOW WILL DOMINATE OUR AREAS WEST OF I 29 AND IT APPEARS LIKELY THAT
SOME FOG AND DRIZZLE WILL LINGER THIS EVENING IN THOSE AREAS.
STILL... ELEVATED STABILITY IS ABUNDANT IN OUR WESTERN ZONES SO
DESPITE COOL SURFACE TEMPERATURES...GENERAL THUNDERSTORMS ARE A
THREAT FOR OUR WEST ALSO THIS EVENING. AS ELUDED TOO EARLIER...AFTER
MIDNIGHT THE DRY SLOTTING BEHIND THE WARM FRONT CONTINUES TO MOVE
NORTHWARD EAST OF I 29...WITH STRATUS LINGERING WEST OF I 29.
MEASURABLE RAINFALL WILL TAPER OFF. LOWS TONIGHT WILL BE MILD AS
COLD AIR IS LACKING EVEN AS FAR WEST AS SW ND. HAVE MID 40S GOING IN
OUR WEST...TO AROUND 60 IN STORM LAKE.  /MJF

AFTER THE BRIEF BREAK IN THE PRECIPITATION IN THE VERY EARLY MORNING
HOURS OF SUNDAY...WILL SEE SHOWERS AND ISOLATED THUNDERSTORMS
REDEVELOP OVER OUR SOUTH CENTRAL SOUTH DAKOTA ZONES BY MID MORNING
AS THE MAIN UPPER LEVEL LOW TRACKS OUT OF COLORADO. PRECIPITATION
WILL MOVE SLOWLY EASTWARD ACROSS THE CWA DURING THE DAY ON
SUNDAY...CONTINUING TO EXPAND TO THE EAST ON SUNDAY NIGHT AS THE
UPPER LEVEL LOW TRACKS INTO EASTERN MINNESOTA BY EARLY ON MONDAY.
THE ATMOSPHERE BECOME INCREASINGLY STABLE ON SUNDAY...SO THINK THE
MAIN THUNDERSTORM CHANCES WILL BE THROUGH THE BROOKINGS TO MARSHALL
AREA IN THE MORNING IN THE VICINITY OF A WANING MIDLEVEL
INSTABILITY/THETA E AXIS OVER THAT AREA. HAVE HIGHEST POPS ON SUNDAY
ACROSS OUR WEST AND NORTH IN AREA OF BEST UPPER LEVEL SYNOPTIC
LIFT...PER 700 TO 500 MB DIV Q FIELD. WITH AN EVER TIGHTENING
SURFACE GRADIENT AS THE SURFACE LOW LIFTS TO THE NORTHEAST...WILL
SEE NORTHWESTERLY WINDS PICK UP ACROSS THE AREA THROUGH THE
AFTERNOON...AND MAY BE BRUSHING WIND ADVISORY CRITERIA IN SOME OF
OUR WESTERN LOCALES. WITH OUR CWA BISECTED BY A COOL AIRMASS TO THE
WEST AND A WARMER AIRMASS TO THE EAST...WILL SEE A WIDE RANGE OF
TEMPERATURES ACROSS THE AREA ON SUNDAY. HIGHS WILL BE AROUND 50
THROUGH THE CHAMBERLAIN TO HURON CORRIDOR TO THE MID 70S OVER THE
SPENCER/STORM LAKE AREA.

PRECIPITATION WILL CONTINUE TO PULL TO THE NORTH AND EAST ON SUNDAY
NIGHT AS FORCING TRACKS OFF INTO THE UPPER MIDWEST. COOLER AIR WILL
SLOWLY FILTER INTO THE AREA ON SUNDAY NIGHT WITH WINDY CONDITIONS
PERSISTING UNDER A TIGHT GRADIENT/RAPID PRESSURE RISES/AND STRONG
COLD AIR ADVECTION. LOWS WILL BE IN THE MID 30S TO LOWER 40S.

MONDAY WILL BE A BETTER DAY WITH DECREASING CLOUDS AND TEMPERATURES
A COUPLE OF DEGREES ABOVE NORMAL AS SURFACE HIGH PRESSURE/UPPER
LEVEL RIDGING BUILD INTO THE REGION. THE DOWN SIDE TO THE DAY WILL
BE THE PERSISTENT STRONG WINDS. HIGHS ON MONDAY WILL BE IN THE RANGE
OF MID 50S TO LOWER 60S.

SOUTHERLY FLOW RETURNS TO THE AREA ON TUESDAY ON THE BACKSIDE OF THE
HIGH...WITH LESS WIND AND WARMER TEMPERATURES. HIGHS LOOKING TO BE
IN THE MID 60S TO AROUND 70. A BOUNDARY/LOW LEVEL CONVERGENCE ZONE
SETS UP ACROSS THE AREA ON TUESDAY NIGHT AND WEDNESDAY...INTERACTING
WITH A SHORTWAVE TRACKING OUT OF THE CENTRAL ROCKIES...AND KEEPING
A CHANCE OF SHOWERS OVER OUR AREA INTO WEDNESDAY NIGHT WITH THE
BOUNDARY NOT MAKING MUCH MOVEMENT THROUGH THE PERIOD. TEMPERATURES
WILL BE COOLER ON WEDNESDAY IN OUR WEST...BEHIND THE BOUNDARY...WITH
HIGHS IN THE 50S...WHILE ON THE WARM SIDE OF THE FEATURE
TEMPERATURES WILL RISE INTO THE UPPER 60S OVER PORTIONS OF NORTHWEST
IOWA. MAIN UPPER LEVEL TROUGH SWINGS THROUGH THE REGION ON
THURSDAY...WITH THE BOUNDARY FINALLY PULLING TO THE SOUTH AND
EAST...AND HIGHS IN THE LOWER TO MID 50S ACROSS THE COUNTY WARNING
AREA.

MODEL DIFFERENCES WITH HOW FAST PRECIPITATION PULLS OUT FOR THE END
OF NEXT WEEK. TEMPERATURES LOOK TO UNDERGO SLOW WARMING FOR FRIDAY
AND SATURDAY.  /JM

&&

.AVIATION...
STRATUS NORTH OF THE WARM FRONT WILL CONTINUE TO BE ABUNDANT ACROSS
THE NORTHERN AND WESTERN ZONES OF THE FSD FORECAST AREA THIS
EVENING. THEREFORE CONDITIONS WILL BE GENERALLY IFR IN MOST OF SW MN
AND AREAS WEST OF I 29 THIS EVENING. IN ADDITION...STRONG CAPPING IS
IN PLACE RIGHT NOW. BUT THE CAPPING IS EXPECTED TO BREAK AS A SHORT
WAVE OF ENERGY LIFTS NORTHEASWARD THIS EVENING. THUNDERSTORMS SHOULD
DEVELOP ACROSS THIS AREA AND MAY BECOME QUITE NUMEROUS ALONG AND
EAST OF I 29. THERE IS ALSO A SEVERE POTENTIAL FOR THOSE AREAS.
AFTER MIDNIGHT...THE NAM AND GFS LOW LEVEL RELATIVE HUMIDITY FIELDS
SHOW A LOT OF UPPER IFR TO MVFR STRATUS NUDGING EASTWARD ACROSS THE
FORECAST AREA...ADVANCING TO ALONG AND WEST OF A YANKTON SD...TO
SIOUX FALLS...TO MARSHALL MN LINE BY 12Z SUNDAY. THIS IS IN RESPONSE
TO LOW LEVEL WINDS BECOME WESTERLY...AND ONE CAN SEE THE AMOUNT OF
STRATUS CURRENTLY PRESENT IN CENTRAL SD. EAST OF THAT LINE...A FEW
SHOWERS OR THUNDERSTORMS MAY LINGER FROM 06Z TO 12Z SUNDAY...BUT
OTHERWISE CONDITIONS SHOULD BE MVFR TO VFR.  /MJF

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
Hazardous weather outlook, Apr 9, 4:00 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
400 PM CDT SAT APR 09 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-101200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
400 PM CDT SAT APR 09 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
LATE THIS AFTERNOON...ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS
EASTERN NEBRASKA...AND PUSH INTO SOUTHEAST SOUTH DAKOTA AND
NORTHWEST IOWA BY EARLY EVENING. STORMS WILL DEVELOP VERY RAPIDLY
WITH A RAPID NORTHEAST MOVEMENT.

THIS IS A CONDITIONAL THREAT. IF STORMS DO DEVELOP AND CAN BECOME
ROOTED IN THE MORE MOIST AND UNSTABLE AIR MASS NEAR AND TO THE
EAST OF THE INTERSTATE 29 CORRIDOR...THEY WILL QUICKLY BECOME
SEVERE WITH A THREAT FOR HAIL TO AROUND 2 INCHES IN DIAMETER. IN
ADDITION WITH STRONG WINDS ABOVE THE SURFACE...WINDS UP TO 65 MPH
MAY OCCUR IN SOME OF THE STRONGEST CELLS. THERE IS EVEN A THREAT
FOR TORNADOES IN A SHORT WINDOW FROM 6 PM TO 9 PM ACROSS
NORTHWEST IOWA AND IMMEDIATELY ADJACENT AREAS. AS STORMS MOVE
NORTHWARD OF INTERSTATE 90...THE THREAT WILL CHANGE TO PRIMARILY
VERY LARGE HAIL UP TO AROUND 2 INCHES IN DIAMETER...ESPECIALLY
ACROSS EXTREME EASTERN SOUTH DAKOTA INTO SOUTHWEST MINNESOTA.
THE RISK FOR SEVERE STORMS SHOULD DIMINISH BY MIDNIGHT. OTHER
MORE SCATTERED STORMS MAY OCCUR FURTHER WEST OF INTERSTATE
29...BUT ARE NOT EXPECTED TO BECOME SEVERE...WITH SMALL HAIL THE
MAIN THREAT.

FLOODING...
FLOODING WILL CONTINUE OVER MUCH OF THE BIG SIOUX AND JAMES
RIVERS FOR THE FORESEEABLE FUTURE. BY THE MIDDLE OF THE
WEEK...THE DES MOINES RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE
AT WINDOM AND JACKSON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHWEST WINDS BEHIND AN EXITING AREA OF LOW PRESSURE ON SUNDAY
NIGHT AND MONDAY WILL REACH 25 TO 35 MPH...WITH SOME GUSTS OVER
40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM MAINLY ALONG AND
EAST
OF INTERSTE 29.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:41 PM CDTSevere Thunderstorm WarningFSDWoodbury34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.